RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 5(287), Pages 187–188 (Mi umn1471)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On right ideals of a free associative algebra, generated by free colour Lie superalgebras and (P-)superalgebras

A. A. Mikhalev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (119 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:5, 196–197

Bibliographic databases:

MSC: 17B01, 17B75, 16D25, 17B40
Received: 17.06.1992

Citation: A. A. Mikhalev, “On right ideals of a free associative algebra, generated by free colour Lie superalgebras and (P-)superalgebras”, Uspekhi Mat. Nauk, 47:5(287) (1992), 187–188; Russian Math. Surveys, 47:5 (1992), 196–197

Citation in format AMSBIB
\Bibitem{Mik92}
\by A.~A.~Mikhalev
\paper On right ideals of a free associative algebra, generated by free colour Lie superalgebras and (P-)superalgebras
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 5(287)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn1471}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1211836}
\zmath{https://zbmath.org/?q=an:0785.17004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..196M}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 5
\pages 196--197
\crossref{https://doi.org/10.1070/RM1992v047n05ABEH000956}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LP60300016}


Linking options:
  • http://mi.mathnet.ru/eng/umn1471
  • http://mi.mathnet.ru/eng/umn/v47/i5/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Zolotykh, A. A. Mikhalev, “Endomorfizmy svobodnykh assotsiativnykh algebr nad kommutativnymi koltsami i ikh yakobiany”, Fundament. i prikl. matem., 1:1 (1995), 177–189  mathnet  mathscinet  zmath
    2. V. A. Artamonov, A. V. Klimakov, A. A. Mikhalev, A. V. Mikhalev, “Primitive and almost primitive elements of Schreier varieties”, J. Math. Sci., 237:2 (2019), 157–179  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:247
    Full text:76
    References:22
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021